MathSciNet Relay Station
MathSciNet bibliographic data
MR2035871 05C05 (60F05 60J65)
Marckert, Jean-François The rotation correspondence is asymptotically a dilatation. Random Structures Algorithms 24 (2004), no. 2, 118–132.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement